# SDR CA070404003

- Difficulty date: April 3, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: UK
- Condition: Damaged
- Location: Rudder Position
- Part time: 30,222 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION, THE RUDDER POSITION TRANSMITTER HARNESS WAS FOUND TO BE DAMAGED. THE CAUSE OF THE DAMAGE WAS FOUND TO BE IMPROPER ROUTING BY COMPARING WITH ANOTHER A/C S/N 7163. THE ACTUAL ROUTING DRAWING WHERE REQUESTED FROM BOMBARDIER AND THE HARNESS WILL BE REPAIRED AND REROUTED PROPERLY. (TC NR 20070404003)
